# SDR DL72S002288

- Difficulty date: November 22, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N522DA
- Make and model: Boeing 727232
- Aircraft serial: 21582
- Aircraft time: 64,932 hours, 49,299 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65561322
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / C3 DOOR CUTOUT SURROUND STRUCTURE / AFT FRAME :  CORROSION REPAIR. THE AFT FRAME OF THE C3 DOOR CUTOUT (FS 1142) WAS FOUND WITH CORROSION IN THE SKIN FLANGE BETWEEN STRINGER 28R AND  29R.  THE CORRODED FLANGE WAS TRIMMED AWAY.  THE DAMAGE WAS REPAIRED WITH AN ALUMINUM REPAIR ANGLE AND A TITANIUM STRAP PER ER/A 379339-14, REV A.
